Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Reduced weight obsessed about weight gain

Premium Questions

doctor1 MD

Hi what is the best medication for my 16 year old daughter who has panic attacks about her recent weight gain, is struggling with sadness has Constant fatigue and overall anxiety . She has gained weight ...

doctor1 MD

hello doctor, Its about my 8 months old toddler. His weight is 8.3kg. In last 2-3 months he had ... of calories while crawling all over home. Please advice what can we do to gain some weight. ...

doctor1 MD

of distracting and 40-60 minutes to finish 4 ounces....he gets about 25 ounces a day only. We was born IGUR end of May (2 weeks early, induced because he gained very little weight between 30-38 weeks) and currently ...

doctor1 MD

to take. So I just quit taking medication. I have done O.K., but found I was gaining weight. Last check ... the best was Concerta . About two years ago my insurance stopped paying for the medication. The alternative ...

doctor1 MD

I am 21 years old and I had hand practice from last four years. And now I gain fat very much in my body. It looks very disattractive. Please tell me what I have to do to keep my body slim like before. ...

Public Forum Discussions

doctor1 MD

hey im 18 years old an about a year and a half ago used to go without food for periods of times and lost alot of weight and picked it all up now im strugling with my health and im overweight they say ...

doctor1 MD

Hi Doctor, I am 26 year old woman.Now my weight is 59.2 Kg and height is 159 cm.After my delivery(it s been 1.5 years ) I gained about 10 kg and I couldn t reduce it so far.I tried so many diet controlling ...

doctor1 MD

I am a 15 year old male. I weigh about 208 pounds and stand at about 6 feet. I can t stop gaining weight even though i am not very fat and fit into size 34 jeans. How can i stop gaining weight even ...

doctor1 MD

taking ELTROXIN 50 mg on regular base But still I am gaining my weight day by day. Earlier I was 46 but today I am 60-62 kgs. I have joined GYM but can t get any result to reduce my weight. What do I do ...

doctor1 MD

would go crazy without rls meds .the weight gain is getting me down. ...I have stopped ropinal about 6month.and now on gabapentin for rls.also I m on citalopram 20mg ...

doctor1 MD

I was prescribed Bilocor 5mg , half per day, by my cardiologist 3 months ago. I am gaining weight ... exercise, but in the last 6 months I have gained about 7 kgs. What must I do? Thanks so much,Regards Gail ...

doctor1 MD

become below 5. How am i gonna do about mt weight problem. And what suitable multivitamin for me to gain ...Hi.. i got obese problem.. my weight now 110kg. And my height is 169cm and i 22 years old. I tried ...

doctor1 MD

but i still can run or exercise what can i do im desperate and gaining a lo of weights please trll me something? Im a 30 years old man and weight about 245 6 feet tall ...

doctor1 MD

Hi..i m 29yrs old. After my preganancy I ve gained about 15kg more than my usual weight. My daughter is now 9months and I m not brestfeeding anymore. I m thinking to start Dr. Tea to reduce weight ...

doctor1 MD

hello doctor, i am a 58 yrs old woman who stands 5 4 and only weights 49 kilos. i want to gain ... cholesterol level was 310 but had slightly reduced. lately i had palpitations. i know you could help me about ...

Mobile Questions and Answers

doctor1 MD

hello, thanks for ur query,pregablin as a component it can cause muscular pain sleep, dizziness and waight gain, indicated in neuropathic pains and neuralgia. u can reduce d frequency of drug intake or shift to some other medication by ur treating doctors opinion , if u concern about ur weight.all d best. take care.

doctor1 MD

Hello I see that you are concerned about how to gain weight. To be able to add weight I recommend you eat foods high in caloric value. This would be best found in high starchy foods like potatoes and rice. You may need to eat several meals and snacks throughout the day. In addition I recommend regular aerobic exercise to help maintain your health. Hope this answers your question. Please contact

doctor1 MD

nothing much said about weight gain.